MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLOIST?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION SOLOIST?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262500
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A soloist? needle was selected for use to treat an osteoid osteoma.The patient was sedated using general anesthesia.At the start of the procedure, while connecting the electrode, there was a high impedance error.Despite troubleshooting the error for between 2-3 hours, the error was unable to be resolved.There was no replacement device available, so the procedure was cancelled.There were no patient complications as a result of this event, and the patient was expected to fully recover.

Brand Name
SOLOIST?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25128471
Report Number2124215-2026-25115
Device Sequence Number15612066
Product Code GEI
UDI-Device Identifier08714729122487
UDI-Public(01)08714729122487(17)280818(10)37575439
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262500
Device Catalogue NumberM001262500
Device Lot Number0037575439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/05/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale
Patient Weight38 KG